# SDR IPXA2023072693741

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 23,927 hours, 15,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Fwd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN DOOR AUDIO WARNING INOPERATIVE. DEFERRED IAW MEL 52-73-01-2. M810723 ASSIGNED. NO DMPS. PLACARD INSTALLED.FOUND BROKEN WIRE ON WARNING HORN. REPLACED TERMINAL END AND INSTALLED ON WARNING HORN IAW ESPM 20-48-11-01 AND OPS CK IAW AMM 52-73-12 PB 0401. OPS CK GOOD. THIS CLEARS M810723. PLACARD REMOVED.
